RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 168–170 (Mi tvp2573)  

This article is cited in 8 scientific papers (total in 8 papers)

Short Communications

On a theorem of Janson

V. G. Mikhailov


Full text: PDF file (235 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 173–176

Bibliographic databases:

Received: 30.01.1989

Citation: V. G. Mikhailov, “On a theorem of Janson”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 168–170; Theory Probab. Appl., 36:1 (1991), 173–176

Citation in format AMSBIB
\Bibitem{Mik91}
\by V.~G.~Mikhailov
\paper On a~theorem of Janson
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 168--170
\mathnet{http://mi.mathnet.ru/tvp2573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109028}
\zmath{https://zbmath.org/?q=an:0751.60021|0734.60019}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 173--176
\crossref{https://doi.org/10.1137/1136018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2573
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, “Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials”, Discrete Math. Appl., 19:3 (2009), 293–308  mathnet  crossref  crossref  mathscinet  elib
    2. V. P. Chistyakov, “Asymptotic normality of the number of values of $m$-dependent random variables which occur a given number of times”, Discrete Math. Appl., 21:1 (2011), 23–37  mathnet  crossref  crossref  mathscinet  elib
    3. M. I. Tikhomirova, V. P. Chistyakov, “Asimptoticheskaya normalnost chisla nepoyavivshikhsya znachenii $m$-zavisimykh sluchainykh velichin”, Matem. vopr. kriptogr., 2:1 (2011), 119–129  mathnet  crossref
    4. M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables”, Discrete Math. Appl., 24:5 (2014), 305–317  mathnet  crossref  crossref  mathscinet  elib
    5. V. P. Chistyakov, “On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles”, Discrete Math. Appl., 24:6 (2014), 319–325  mathnet  crossref  crossref  mathscinet  elib  elib
    6. V. P. Chistyakov, “Ob asimptoticheskoi normalnosti chisla pustykh yacheek v odnoi skheme razmescheniya chastits komplektami”, Matem. vopr. kriptogr., 5:4 (2014), 129–138  mathnet  crossref
    7. M. I. Tikhomirova, V. P. Chistyakov, “On the asymptotic normality of some sums of dependent random variables”, Discrete Math. Appl., 27:2 (2017), 123–129  mathnet  crossref  crossref  mathscinet  isi  elib
    8. V. G. Mikhailov, N. M. Mezhennaya, “Normal approximation for $U$- and $V$-statistics of a stationary absolutely regular sequence”, Sib. elektron. matem. izv., 17 (2020), 672–682  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:181
    Full text:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021